MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 170MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 170MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.142S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history record.Device history lot.Manufacturing location: (b)(4).Manufacturing date: 25-oct-2019.Expiration date: 30-sep-2029.Part number: 04.037.142s, 11mm/130 deg ti cann tfna 170mm-sterile.Lot number: 22p0172 (sterile).Lot quantity: 6.Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd rev b was reviewed and determined to be conforming.Packaging bom was reviewed and all components issued met current defined requirements.Scn 16801 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive.Lot number: 17p8707.Lot quantity: 150.Production order traveler met all inspection acceptance criteria.Inspection sheet, met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended.Lot number: 10l4209.Lot quantity: 1,000.Production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Material certificate and certificate of conformance and quality history card received from smalley dated 03-oct-2019 were reviewed and determined to be conforming.Part number: 04.037.942.2, lock prong, 130 degree tfna.Lot number: 16l0683.Lot quantity: 56.Production order traveler met all inspection acceptance criteria.Inspection sheet, final inspection, rev b met all inspection acceptance criteria.Part number: 21127, timoagri16.00.Lot number: 13l9972.Lot quantity: 785 lbs.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by perryman company dated 12-jul-2019 was reviewed and determined to be conforming.Lot summary report dated 31-jul-2019 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Device history batch null, device history review (b)(6) 2020: this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal/revision of a broken proximal femoral nailing system (tfna).The patient presented with follow up x-rays that showed the proximal femoral nailing system (tfna) titanium screw backed up and the femoral head rotated.During revision, it was found that the locking gate was broken inside the proximal femoral nailing system (tfna) short nail broke.There were fragments generated from the broken device but everything was removed without a problem.The procedure outcome is unknown.The patient's outcome was a stable revision.Concomitant device reported: unknown locking screw (part# unknown, lot# unknown, quantity# 1); unknown end cap: tfna (part# unknown, lot# unknown, quantity# 1).This complaint involves two (2) devices.This report is one (1) 11mm/130 deg ti cann tfna 170mm - sterile.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D7: implant date provided for reporting.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM/130 DEG TI CANN TFNA 170MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10018218
Report Number2939274-2020-02180
Device Sequence Number2967903
Product Code HSB
UDI-Device Identifier10886982096548
UDI-Public(01)10886982096548
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.142S
Device Catalogue Number04.037.142S
Device Lot Number22P0172
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date05/26/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM/130 DEG TI CANN TFNA 170MM - STERILE; TFNA SCREW 95MM - STERILE; UNK - END CAPS: TFNA; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;